# SDR MALA954323

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YNG - FLT 3147 - ON CLIMB-OUT, NOSE GEAR CONTINUED TO CYCLE AFTER GEAR RETRACTION.  THE CREW CYCLED THE GEAR AND THE PROBLEM WAS CORRECTED.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT NOSE GEAR UPLOCK SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (X)
